# SDR SWAA2022030926901

- Difficulty date: May 5, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF TOP LAYER FIBERGLASS STRANDS DISBONDED / REPAIRED DISBONDED FIBERGLASS STRANDS ONTOP LAYER OF FLOOR PANEL (PASSENGER) CABIN) 241ADF IAW B737 SRM 53-00-50-2R-1 REV 67
